Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

How to get rid of severe migraines?

hi my partner is suffering from very mad migraines but he also grinds his teeth hes taking alot of tablets at the moment and he has suffered from these for a very long time but they come and go but when he does have them he can have them for weeks on end then all of a sudden they stopp for a while then come back can you please help as this is getting out of hand now thank you for taking the time to read this
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Since your partner has frequent migraine attacks, he needs to be on preventive medications to prevent headaches in the future.

Good medications for this purpose include beta blockers, divalproex, Topiramate, etc.

For pain relief, good options include rizatriptan tablets or zolmitriptan nasal spray.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Fri, 1 Feb 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor